# SDR IPXA1B64281

- Difficulty date: January 18, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-400
- Aircraft serial: 26062
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311U241065
- Condition: Damaged
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON SKIN DAMAGED.  REPAIRING IAW EO B747-5450-40963-B.
